MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. COCR FEMORAL HEAD 12/14 TAPER 36 MM DIAMETER -3.5 MM NECK LENGTH; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. COCR FEMORAL HEAD 12/14 TAPER 36 MM DIAMETER -3.5 MM NECK LENGTH; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 802203601 item name femoral head 12/14 taper 36 mm diameter -3.5 mm neck length lot / # 65847676.G2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that there was residue present on the plastic container containing the implant.The surgery was completed using a new implant.There is no additional information available at the time of this report.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the provided photo found white residue on the retainer lid that is visually consistent with glue transferred from the tyvek lid during the sealing operation due to a small clearance between the tyvek lid and the retainer.The adhesive residue is considered acceptable; therefore, this is not considered a reportable event as the sterility was not breached or compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided the condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to the packaging design due to the small clearance between the tyvek lid and retainer.This complaint was confirmed by evaluation of the provided photo if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d9;g3;h2;h3;h6.Product was returned and evaluated.Visual evaluation of the returned product confirmed white residue on the retainer lid that was visually consistent with glue transferred from the tyvek lid during the sealing operation due to a small clearance between the tyvek lid and the retainer.The adhesive residue was considered acceptable.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to the packaging design due to the small clearance between the tyvek lid and retainer.This complaint was confirmed by evaluation of the provided photo and returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COCR FEMORAL HEAD 12/14 TAPER 36 MM DIAMETER -3.5 MM NECK LENGTH
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19750720
Report Number0002648920-2024-00231
Device Sequence Number21118304
Product Code LPH
UDI-Device Identifier00889024498877
UDI-Public(01)00889024498877(17)331113(10)66323643
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number802203601
Device Lot Number66323643
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer11/19/2024
07/02/2025
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date11/25/2024
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Patient SexUnknown